MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GREEN

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GREEN
Model Number 48345G-03
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A return material authorization (rma) was issued to evaluate the instrument; however, intuitive surgical, inc.(isi) has not received the instrument for evaluation.Therefore, the root cause of the reported failure mode has not yet been determined.A follow-up mdr will be submitted if the instrument is returned (post failure analysis evaluation) or if additional information is received.
 
Event or Problem Description
It was reported that during a da vinci-assisted sigmoid colectomy surgical procedure, the sureform 45 green reload had a staple hanging out upon entry.The user completed the procedure with no further issue reported.No fragment fell inside the patient.No known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer was unsure if a staple completely detached from the reload and was not sure if the instrument collided with another instrument or tool during the procedure.No fragment fell into the patient and there was no reported injury to the patient.
 
Additional Manufacturer Narrative
The sureform 45 green reload has been evaluated by the failure analysis (fa) team.The reload was not found to have a protruding staple above the surface of the reload.The reload was returned unused and unfired.The reload was not returned with an instrument.Therefore, there were no procedure logs available.There was no damage found to the cover, cartridge, or pushers.There were no staples found missing.Root cause is not established.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45 RELOAD GREEN
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24490944
Report Number2955842-2026-14773
Device Sequence Number18811902
Product Code GDW
UDI-Device Identifier10886874117092
UDI-Public(01)10886874117092(17)280930(10)K10250910
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48345G-03
Device Catalogue Number48345G
Device Lot NumberK10250910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/13/2026
06/02/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/09/2026
06/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age67 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite